I started taking Prozac about 6 weeks ago for my OCD, I normally dont get a really bad migraine but about every 6 to 8 weeks, but about 2 or so weeks ago , I got a really bad one, but before I maxed out, it lingered with me for several days , then Sat , I got another one, been lingering, just laying aroung, no vomiting, but really sick at my stomach BAD!! Only 2 weeks in between, could it be the Prozac? Has this ever happened to anybody, I am just trying really hard to figure out why so soon? Anything would be apprciated !!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...